It turns the foods you eat into the nutrients your body needs to function
If you have liver disease, ask your doctor before using TYLENOL®.
Having the appropriate knowledge of how your liver functions and how taking too much medicine can affect it is important in helping to prevent acetaminophen overdose. Your liver is one of the most important organs in your body. It helps you stay healthy by processing almost everything you put in your body: food, drinks and even the medicines you take. TYLENOL® is safe when used as directed, but taking too much acetaminophen can cause liver damage.
It removes alcohol, toxins and other harmful substances from your blood
It makes a substance called bile, which helps you digest your food
What are the symptoms of liver damage?
Early symptoms include:
- Abdominal pain
- Loss of appetite
It’s important to know that it can take time for symptoms of liver damage to appear or get severe enough to be noticed.
In some cases, symptoms can be mistaken for some other illness or go away all together, but this doesn't mean there hasn't been liver damage.
If you think you’ve taken too much acetaminophen, get medical help or contact the Poison Control Center right away. (1-800-222-1222).
Quick medical help is critical for both adults and children, even if you don't notice any signs or symptoms.
Always read and follow your label to help you avoid acetaminophen-related liver injuries. You can lower your risks of accidental acetaminophen overdose by always reading and following your medicine labels. Remember to take ONLY 1 medicine at a time containing acetaminophen.
For more information, visit www.GetReliefResponsibly.com.